| Catalog Number |
06D18-68 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier - multiple = (b)(6).There is no further donor information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported false repeat (b)(6) prism anti-hcv results on 8 donor samples that are nat and confirmatory (b)(6).The sids provided were run between 08jul2019 thru 08aug2019: (b)(6).There was no reported impact to donor management.
Additional Manufacturer Narrative
Additional information: suspect medical device, 11.Concomitant to include serial numbers 1342 and 1168.
Additional Manufacturer Narrative
A review of complaint data for lot 04022m700 did not identify any trends and no other complaints for a similar issue.Return testing was not completed as returns were not available.Historical review of field data for the abbott prism hcv to determine if an increase in prism hcv reactive rates was observed at the qualtex atlanta site with prism hcv lot 04022m700 compared to other lots tested in the time frame: 01jan2018-18sep2019, and if the increases were observed at peer whole blood customer sites.For the qualtex atlanta site, the abbott prism hcv initial reactive rates were elevated and outside chart control limits for july 2019.Prism hcv repeat reactive rates were elevated and outside chart control limits for july and august 2019.However, repeat reactive rates obtained with the complaint masterlot for all months in the query were below the prism hcv reactive rate 95% upper confidence interval (0.37 for %rr).Additionally, both initial and repeat reactive rates for prism hcv masterlot 04022m700 were within chart control limits and below the prism hcv reactive rate 95% upper confidence intervals (0.38 for %ir and 0.37 for %rr) at peer sites.Further, a review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot 04022m700 and it is within package insert specifications.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for prism hcv, lot 04022m700.